Algorithms that satisfy a stopping criterion, probably

Ascher, Uri and Roosta-Khorasani, Farbod (2016) Algorithms that satisfy a stopping criterion, probably. Vietnam Journal of Mathematics, 44 1: 49-69. doi:10.1007/s10013-015-0167-6


Author Ascher, Uri
Roosta-Khorasani, Farbod
Title Algorithms that satisfy a stopping criterion, probably
Journal name Vietnam Journal of Mathematics   Check publisher's open access policy
ISSN 2305-2228
2305-221X
Publication date 2016-03-01
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1007/s10013-015-0167-6
Open Access Status Not yet assessed
Volume 44
Issue 1
Start page 49
End page 69
Total pages 21
Place of publication New York, NY, United States
Publisher Springer New York LLC
Language eng
Keyword DC resistivity
Error tolerance
Inverse problem
Iterative method
Large scale simulation
Mathematical software
Monte Carlo method
Trace estimation
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collections: School of Mathematics and Physics
HERDC Pre-Audit
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 02 Nov 2017, 16:19:57 EST by Kay Mackie on behalf of Learning and Research Services (UQ Library)